# SDR DALA2021120807566

- Difficulty date: December 6, 2021
- Submitted: December 8, 2021
- Operation: Air carrier
- Aircraft: N3736C
- Make and model: Boeing 737832
- Aircraft serial: 30540
- Aircraft time: 61,506 hours, 28,652 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2043075) DURING INSPECTION FOUND AFT BULKHEAD FASTENER LOOSE AT 11 O?CLOCK POSITION. FASTENER AT AFT BULKHEAD WAS REPLACED PER B737-800 SRM 51-40-02-0G PAR.7 AND 53-80-08-2R PROCEDURE.8 REPAIR 8.
